Inventiones mathematicae

, Volume 152, Issue 1, pp 89–118

Scattering matrix in conformal geometry

  • C. Robin Graham
  • Maciej Zworski

DOI: 10.1007/s00222-002-0268-1

Cite this article as:
Graham, C. & Zworski, M. Invent. math. (2003) 152: 89. doi:10.1007/s00222-002-0268-1

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • C. Robin Graham
    • 1
  • Maciej Zworski
    • 2
  1. 1.Department of Mathematics, University of Washington, Box 354350, Seattle, WA 98195, USA (e-mail: robin@math.washington.edu)US
  2. 2.Department of Mathematics, University of California, Berkeley, CA 94720, USA (e-mail: zworski@math.berkeley.edu)US